CSpace

Browse/Search Results:  1-7 of 7 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Applying Ricci flow to high dimensional manifold learning 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 9, 页码: 14
Authors:  Li, Yangyang;  Lu, Ruqian
Favorite  |  View/Download:84/0  |  Submit date:2020/01/10
manifold learning  Ricci flow  Ricci curvature  dimension reduction  curvature estimation  
Locality preserving projection on SPD matrix Lie group: algorithm and analysis 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 9, 页码: 15
Authors:  Li, Yangyang;  Lu, Ruqian
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
manifold learning  SPD matrix Lie group  locally preserving projection  Laplace operator  Log Euclidean metric  
New algebraic approaches to classical boundary layer problems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 6, 页码: 1023-1070
Authors:  Xu, Xiao Ping
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Boundary layer equation  symmetry transformation  moving frame  exponential approach  trigonometric approach  hyperbolic approach  rational approach  
newalgebraicapproachestoclassicalboundarylayerproblems 期刊论文
actamathematicasinicaenglishseries, 2011, 卷号: 27, 期号: 6, 页码: 1023
Authors:  Xu Xiaoping
Favorite  |  View/Download:23/0  |  Submit date:2020/01/10
An exact data mining method for finding center strings and all their instances 期刊论文
IEEE TRANSACTIONS ON KNOWLEDGE AND DATA ENGINEERING, 2007, 卷号: 19, 期号: 4, 页码: 509-522
Authors:  Lu, Ruqian;  Jia, Caiyan;  Zhang, Shaofang;  Chen, Lusheng;  Zhang, Hongyu
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
data mining  frequent pattern  common approximate substring  center string  Bpriori algorithm  
Volume-preserving maps, source-free systems and their local structures 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 19, 页码: 5601-5615
Authors:  Shang, ZJ
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
KAM theorem of symplectic algorithms for Hamiltonian systems 期刊论文
NUMERISCHE MATHEMATIK, 1999, 卷号: 83, 期号: 3, 页码: 477-496
Authors:  Shang, ZJ
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30